# SDR SWAA2019021229541

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 68,705 hours, 40,441 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33016
- Part serial: D00402
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT WHEN PLACING THE LANDING GEAR LEVER TO THE OFF POSITION. ALL GREEN AND RED LANDING GEAR INDICATOR LIGHTS ILLUMINATED STANDBY AND IT SOUNDED AS IF NOSE GEAR DOOR OPENED. PLACED HANDLE BACK UP AND LIGHTS EXTINGUISHED.  R&R LANDING GEAR CONTROL LEVER MODULE PER AMM.
